# SDR 96ZZZX4783

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7466Q
- Make and model: Cessna 182P
- Aircraft serial: 18261106
- Engine: Cont O470R
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Condition: Oversize
- Location: Nr 1 Cylinder
- Part time: 215 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER REMOVED FOR LOW COMPRESSION.  FOUND EXT VALVE GUIDE .012 INCH OVERSIZE AT ONE END ALLOWING EXT VALVE EXCESS MOVEMENT CAUSING IMPROPER VALVE SEATING.  FACTORY NEW CYLINDER INSTALLED.  THIS ENGINE FACTORY REMANUFACTURED 6/95.
